Atatürk Üniversitesi Atatürk Üniversitesi
Ara
Yayınlara dön
Makale Tam Makale Uluslararası 2002

Complete lifts of derivations to tensor bundles

Nejmi Cengiz, Arif Salımov

Boletin de la Sociedad Matematica Mexicana Cilt 8 · Sayı 1 · ss. 75–82 · 01.04.2002

Anahtar kelimeler

Vector field tensor bundle lift derivation curvature tensor

Atıf için künye

Cengiz, N., & Salımov, A. (2002). Complete lifts of derivations to tensor bundles. Boletin de la Sociedad Matematica Mexicana, 8(1), 75–82. https://www.scopus.com/inward/record.uri?partnerID=HzOxMe3b&scp=0036553695&origin=inward

BibTeX
@article{cengiz2002-53673,
  author = {Cengiz, Nejmi and Salımov, Arif},
  title = {Complete lifts of derivations to tensor bundles},
  journal = {Boletin de la Sociedad Matematica Mexicana},
  year = {2002},
  volume = {8},
  number = {1},
  pages = {75--82},
  issn = {1405-213X},
  url = {https://akademik.atauni.edu.tr/yayinlar/53673-complete-lifts-of-derivations-to-tensor-bundles}
}